Schottky-Jung Relations and Vectorbundles on Hyperelliptic Curves.
Mathematische Annalen, Tome 281 (1988) no. 4, pp. 431-450
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
theta constants of a Jacobian of a curve, Schottky-Jung relations, moduli space of rank 2 bundles
@article{MAN_1988__281_4_164431,
author = {Bert van Geemen},
title = {Schottky-Jung {Relations} and {Vectorbundles} on {Hyperelliptic} {Curves.}},
journal = {Mathematische Annalen},
pages = {431--450},
year = {1988},
volume = {281},
number = {4},
zbl = {0626.14034},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164431/}
}
Bert van Geemen. Schottky-Jung Relations and Vectorbundles on Hyperelliptic Curves.. Mathematische Annalen, Tome 281 (1988) no. 4, pp. 431-450. http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164431/